# SDR 97ZZZX576

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N654PC
- Make and model: Amd FALCON10
- Aircraft serial: 131
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 226K086
- Condition: Leaking
- Location: Nr 4 Main
- Part time: 46 hours
- Component: Goodyearaero
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE AIR CHECK, FOUND TIRE PRESSURE LOW (NORMAL 145 POUNDS).  RE-CHECKED TIRE FOR 3 DAYS, FOUND TO LOSE 11 TO 15 POUNDS PER DAY.  THIS TIRE WAS OKAY ON THE FIRST 40 HOURS OF SERVICE.  REMOVED, FOUND 5 SIDEWALL BLEED VENTS LEAKING.  REPLACED WHEEL AND TIRE ASSY, NO FURTHER ACTION.
